How do I make period pains better?
I get horrible cramps and headaches and feel like I'm going to pass out and throw up. I cannot take birth control or midol (I literally cannot take pills. It's not possible for me.) I also have school so I can't exactly eat chocolate or put stuff on my stomach or whatever to help.
Also, how can I make my period lighter? if that's possible? It's heavy on the first three days and I would just like to try to make it lighter so I don't have it so heavy.
I can't shallow the pills. Last night I tried so hard to try but it wouldn't go down my throat (but I was able to shove a whole chocolate ding dong or something in my mouth and easily eat that without barely chewing the damned thing, go figure)
I tried to crushing it up but I don't have anything to put it in now and I didn't have time to even crush the midol up which has helped once but I felt sick after taking it because of the taste.
They have liquid medicine?! That could help? Wow... I fail if they do. I can't go to the doctor now because my dad lost his job and we don't have money to go to a doctor so I can't go. I also still can't get birth control because my parents probably wouldn't let me. I have midol though.
- Candy katLv 67 years ago
Why can't you take pills?
If it's a problem with the swallowing, you can smash the pills into powder with a pestle and mortar. They shouldn't be too hard to find; just go to the store and ask. When you smash it up, you can just put it into a pudding or apple sauce or anything else.
You can try eating a banana and taking warm baths when you get home from school. This might sound weird but masturbation and exercise release fell good chemicals in the brain, so if you get a chance to before or after school, it should make you feel better.
Good luck :) If it gets bad at school, try the nurses office. I went in there for cramps once and she actually let me lay down and have me a heating pack to put on my stomach. So they might have heating packs for you at school and you might not even realize it! haha
- Anonymous7 years ago
You can try a liquid medicine. Or go to your doctors and tell him you cannot take pills and he will give you something also chamomile tea does wonders! also stay away from caffein it makes ur cramps more harsh
- Anonymous7 years ago
Sorry to hear you can't take anything. The next thing I know is use a heating pad when your lying down,but drink more water and strech,also chamomile tea is good. I hope that can help you more